• Announcements

    • Lindsay

      Depression Forums Are Back Online!   02/09/2016

      Hello Members! Please understand that this upgrade was huge and is a process that will be ongoing for a tad longer. Somethings may not seem 'right' or look a bit 'strange' at the moment, such as your profile page or "Quotes" etc.. Some things may not work as expected... for the time being, but please appreciate that we have to prioritize function over appearance. Eventually DF will all come together and be wonderful! It will be as if nothing had ever changed... As an afterthought...DF will be ACCESSIBLE ANYTIME/ANYWHERE
      Whether you’re on your smartphone, tablet or computer, access to Depressionforums.org/forums is right at your fingertips with our new upgrade. The
      refreshing, dynamic look translates across all platforms and devices.
      Come join up, become a member if not already! It’s free to post to your peers about anything that is troubling you.  We are certain there is a Forum for that. Tomorrow we will have a Forum set up for members to answer any questions that you may have about the upgrade. We really appreciate all of your feedback! Your Forum Administrators
Sign in to follow this  
Followers 0
Cat80

Sertraline And Urination

6 posts in this topic

Posted · Report post  

I've been on 50mg of Sertraline now for 2 weeks. I've noticed recently I have been peeing loads, I have been 3 times in the last hour and I've only drunk one latte. It's been happening since the tablets have got into my system more and I am just wondering if it's a side effect or if it could be something else? I am really tried as well but again I know that is the tablets.

Share this post


Link to post
Share on other sites

Posted · Report post  

Cat80,

I don't believe that frequent urination is considered a common side effect for Sertraline, however that doesn't mean you aren't having this type of response to it. I know it can cause dry mouth, which in turn might make you drink more water. Have you been drinking more water or other drinks or have you just had the latte?

If you are urinating that frequently, I'd be sure to rehydrate by drinking more water (although that may sound like it's defeating the point, right?)

Sincerely,

MaddieLouise

I've been on 50mg of Sertraline now for 2 weeks. I've noticed recently I have been peeing loads, I have been 3 times in the last hour and I've only drunk one latte. It's been happening since the tablets have got into my system more and I am just wondering if it's a side effect or if it could be something else? I am really tried as well but again I know that is the tablets.

Share this post


Link to post
Share on other sites

Posted · Report post  

Thanks for the reply MaddieLouise. I do have the dry mouth definately. I drink a lot of water and pop (and my latte about twice a week) but don't think it's much more than before I started the tablets. I'm hoping things settle down as it's annoying having to find a loo when out or not drinking too much so you don't have to keep rushing to the loo.

Share this post


Link to post
Share on other sites

Posted · Report post  

Hi Cat80

I've been on 50mg sertraline for less than a week and I've had the same problem!! Like 1 glass of water = 3/4 trips to the bathroom!

My doctor said that can be a side effect and not to worry as it usually becomes less and less after the first few weeks on the tablets but, as MaddieLouise says, drink plenty of fluids to avoid dehydration.

Hope this helps :)

Ally29

I've been on 50mg of Sertraline now for 2 weeks. I've noticed recently I have been peeing loads, I have been 3 times in the last hour and I've only drunk one latte. It's been happening since the tablets have got into my system more and I am just wondering if it's a side effect or if it could be something else? I am really tried as well but again I know that is the tablets.

Share this post


Link to post
Share on other sites

Posted · Report post  

Hi Cat80

I've been on 50mg sertraline for less than a week and I've had the same problem!! Like 1 glass of water = 3/4 trips to the bathroom!

My doctor said that can be a side effect and not to worry as it usually becomes less and less after the first few weeks on the tablets but, as MaddieLouise says, drink plenty of fluids to avoid dehydration.

Hope this helps :)

Ally29

I've been on 50mg of Sertraline now for 2 weeks. I've noticed recently I have been peeing loads, I have been 3 times in the last hour and I've only drunk one latte. It's been happening since the tablets have got into my system more and I am just wondering if it's a side effect or if it could be something else? I am really tried as well but again I know that is the tablets.

I would go more with your Dr.'s advice than with mine by all means. I'm glad he didn't have you drop the med. to try something else yet. My suggestion for drinking water comes more from your feeling dry mouthed. Of course, there are other meds. that might cause this too.

Do you take any decongestants? Those will really give you dry mouth. Sincerely, MaddieLouise

Share this post


Link to post
Share on other sites

Posted · Report post  

I am still weeing a lot, so annoying as I used to be able to go into town for a couple of hours and not need the loo, even after a latte. Now I can go into town and have to go to the loo a couple of times.

Have looked online and seems to be a side effect but not one of the most common ones. Typical that I get the worst ones, just my life lol

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0